# SDR IPXA2023121858799

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 25,823 hours, 16,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED LANYARD ON MAIN CABIN DOOR SLIDE PIN LOOSE AND FALLING OFF RESECURED LANYARD AS REQUIRED REF AMM 25-61-20
